# SDR DALA2023091307523

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,049 hours, 43,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 EMERGENCY EXIT DOOR 3R SLIDE ARMED LIGHT INOPERATIVE. CORRECTIVE ACTION: INSTALLED NEW SLIDE ARM LIGHT ASSY REF B757-200 AMM 33-51. OPS CKS NORMAL. OK FOR SERVICE. (4553322)
